# SDR SWAA2013030113225

- Difficulty date: February 22, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 35,240 hours, 23,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK METAL FLOOR PANEL 222EE RBL 44.5 AROUND STA 450.  REMOVED AND REPLACED PANEL IAW SRM.
